Alert archive / Nevada / Flash Flood Warnings in 2014
Flash Flood Warning 40, NWS Elko, NV
NWS Elko, NV issued this flash flood warning at Sep 21, 2014, 3:47 PM PDT for Elko County, Eureka County, White Pine County, Nevada. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 21, 2014, 3:47 PM PDT (22:47 UTC)
- Expired
- Sep 21, 2014, 6:45 PM PDT
- In force
- 3 hr
- Issued by
- NWS Elko, NV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Elko County, NV, Eureka County, NV, White Pine County, NV
The radar
The Elko radar (KLRX), 126 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Elko, NV (KLKN), launched 12:00Z, 10.8 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -173 J/kg
- Mixed-layer LCL
- 1039 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
250
WGUS55 KLKN 212247
FFWLKN
NVC007-011-033-220145-
/O.NEW.KLKN.FF.W.0040.140921T2247Z-140922T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ELKO NV
347 PM PDT SUN SEP 21 2014
THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN WHITE PINE COUNTY IN EASTERN NEVADA...
EXTREME EAST CENTRAL EUREKA COUNTY IN NORTH CENTRAL NEVADA...
SOUTH CENTRAL ELKO COUNTY IN NORTHEAST NEVADA...
THIS INCLUDES RUBY LAKE...HARRISON PASS...THE SOUTHERN RUBY
MOUNTAINS...
* UNTIL 645 PM PDT
* AT 340 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED INTENSE THUNDERSTORMS AND WIDESPREAD MODERATE TO HEAVY
RAIN FROM NEAR JIGGS TO RUBY LAKE. RADAR ESTIMATES ONE TO TWO INCHES
OF RAIN HAS FALLEN IN THIS AREA OVER THE PAST HOUR. FLASH FLOODING
OF NORMALLY DRY WASHES AND STREAMS IS LIKELY.
THIS IS A DANGEROUS SITUATION FOR THOSE OUTDOORS IN THE RUBY
MOUNTAINS. SEEK HIGHER GROUND IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN ELKO.
&&
LAT...LON 4005 11528 4003 11558 4001 11585 4012 11585
4033 11580 4035 11516
$$
TURNER2 follow-up statements
339
WGUS75 KLKN 212328
FFSLKN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
428 PM PDT SUN SEP 21 2014
NVC007-011-033-220145-
/O.CON.KLKN.FF.W.0040.000000T0000Z-140922T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ELKO NV-WHITE PINE NV-EUREKA NV-
428 PM PDT SUN SEP 21 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM PDT FOR
EXTREME EAST CENTRAL EUREKA...NORTHWESTERN WHITE PINE AND SOUTH
CENTRAL ELKO COUNTIES...
AT 424 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
WIDESPREAD MODERATE RAINFALL OVER THE WARNING AREA...WITH EMBEDDED
THUNDERSTORMS WEAKENING. RADAR ESTIMATES THAT ONE TO TWO INCHES OF
RAIN HAS FALLEN IN THE PAST HOUR WEST AND EAST OF RUBY LAKE.
SIGNIFICANT...POTENTIALLY DANGEROUS...RUNOFF WILL CONTINUE OVER THE
NEXT HOUR. RAINFALL WILL GRADUALLY DIMINISH OVER THE NEXT HOUR.
&&
LAT...LON 4005 11528 4003 11558 4001 11585 4012 11585
4033 11580 4035 11516
$$
TURNER744
WGUS75 KLKN 220050
FFSLKN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
550 PM PDT SUN SEP 21 2014
NVC007-011-033-220100-
/O.CAN.KLKN.FF.W.0040.000000T0000Z-140922T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ELKO NV-WHITE PINE NV-EUREKA NV-
550 PM PDT SUN SEP 21 2014
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EXTREME EAST
CENTRAL EUREKA...NORTHWESTERN WHITE PINE AND SOUTH CENTRAL ELKO
COUNTIES...
RAIN AND THUNDERSTORMS HAVE ENDED...AND RUNOFF WILL CONTINUE TO
RECEDE. THE FLASH FLOOD WARNING IS CANCELLED.
&&
LAT...LON 4005 11528 4003 11558 4001 11585 4012 11585
4033 11580 4035 11516
$$
TURNERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this flash flood warning went out at Sep 21, 1:30 PM PDT, 2 hours 17 minutes earlier.
Area forecast discussion, Sep 21, 1:30 PM PDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 130 PM PDT SUN SEP 21 2014 .SYNOPSIS...A SLOW-MOVING LOW PRESSURE SYSTEM WILL PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS INTO THIS EVENING...WITH LOCALLY HEAVY RAIN AND LOCALIZED FLOODING POSSIBLE. THUNDERSTORMS WILL DIMINISH QUICKLY AFTER SUNSET. DRY WEATHER RETURNS EARLY THIS WEEK...WITH A WARMING TREND THROUGH WEDNESDAY. A STRONG PACIFIC STORM SYSTEM IS EXPECTED TO PRODUCE STRONG GUSTY WINDS IN NEVADA THURSDAY AND FRIDAY...FOLLOWED BY VALLEY RAIN AND MOUNTAIN SNOW NEXT WEEKEND. && .SHORT TERM...TONIGHT THROUGH TUESDAY. SATELLITE IMAGERY IS IMPRESSIVE THIS AFTERNOON, WITH WOUND UP CUTOFF LOW SPINNING OVER NEVADA. CYCLONE'S WARM FRONT HAS ROTATED STRATIFORM RAIN BACK TO HUMBOLDT COUNTY, WITH A DESTABILIZING WARM SECTOR AND PLENTY OF SUNSHINE SOUTH OF INTERSTATE 80. SPC MESOANALYSIS PLACES CAPE OF 500-1500 J/KG SOUTH OF I-80 AS OF NOON, WITH LIFTED INDEX AS LOW AS -6 IN THE SE ZONES. INSTABILITY THIS AFTERNOON WILL YIELD SCATTERED TO NUMEROUS THUNDERSTORMS THROUGH ABOUT 7 PM, CAPAPLE OF LOCALLY HEAVY, POTENTIALLY FLOODING RAINS. STRONGEST STORMS WILL PRODUCE OUTFLOW WINDS TO 55 MPH AND SMALL HAIL, BUT BULK SHEAR IS LESS THAN IMPRESSIVE, SO SEVERE THREAT WILL BE LIMITED. SPC MESOSCALE DISCUSSION OUTLINES THIS NICELY. WILL KEEP FLASH FLOOD WATCH GOING AS CONVECTIVE TEMPERATURES ARE OBTAINED ACROSS CENTRAL NEVADA THIS AFTERNOON. TEMPERATURES RUNNING WELL BELOW NORMAL, WHICH IS SERVING TO MUTE THE CONVECTIVE TRENDS UNDERNEATH THE UPPER LOW. WEAKENING SOLAR ANGLES OF EARLY AUTUMN SUN NOT HELPING EITHER. MONDAY...CUTOFF LOW WEAKENS TO AN OPEN WAVE AND EJECTS RAPIDLY OUT OF NEVADA, WITH SHORTWAVE RIDGING DOMINATING BY MONDAY AFTERNOON. KEPT A FEW THUNDERSTORMS MENTIONED ON THE HIGHER TERRAIN OF ELKO COUNTY MONDAY AFTERNOON, AS SUGGESTED BY MOST MODELS. DRY WEATHER WILL RETURN TO MOST LOCALES, ALONG WITH TEMPERATURES RETURNING TO NEAR LATE SEPTEMBER NORMALS. BEHIND THE EXITING SHORTWAVE, SW WINDS WILL PICK UP NOTICEABLY MONDAY AFTERNOON, AVERAGING 10-20 MPH. TUESDAY...WARMER AND DRIER, WITH LOW TO MID 80S COMMON IN THE AFTERNOON. SW WINDS AGAIN BREEZY, 10-20 MPH WITH A FEW HIGHER GUSTS. BT .LONG TERM...TUESDAY NIGHT THROUGH NEXT SUNDAY. MODELS IN AGREEMENT WITH A SHORT RIDGE OVER THE CWA SHIFTING INTO UTAH BY 12Z WEDNESDAY. THUS A WARM SOUTHWEST FLOW DEVELOPS OVER NEVADA BY WEDNESDAY AFTERNOON WITH BREEZY WINDS DEVELOPING MAINLY OVER THE WESTERN ZONES. BY THURSDAY THE MODELS BRING A DECENT TROF OVER THE AREA WITH THE TROF AXIS JUST OFF THE WEST COAST. THIS SUGGESTS A WINDY DAY THURSDAY AFTERNOON OVER THE ENTIRE CWA...ESPECIALLY OVER THE WESTERN ZONES AND EASTERN SLOPES OF THE MOUNTAINS DUE TO DOWNSLOPE. EXCEPT FOR A FEW MOUNTAIN RAIN SHOWERS IN HUMBOLDT COUNTY THURSDAY...PRECIP IS NOT REALLY EXPECTED UNTIL SOMETIME FRIDAY WHEN THE COLD FRONT PASSES THROUGH THE CWA. GFS IS THE FASTEST MODEL...BUT SLOWER THAN 24 HOURS AGO...HAVING THE TROF AXIS ALONG THE CA-NV BORDER WHILE THE EC AND GEM HAVING IT RIGHT ALONG THE WEST COAST. FOR FRIDAY HAVE LOWERED POPS IN CENTRAL NV SINCE SOUTHWEST FLOW MAINLY MEANS DRY CONDITIONS FOR THIS AREA. BY SATURDAY...BIG DIFFERENCES IN MODELS WITH THE EC STRONGEST AND SLOWEST. THUS HAVE KEPT POPS LOW AT THIS TIME FOR NEXT WEEKEND. JH && .AVIATION...EXPECT VFR CIGS AND VIS ALL TERMINALS NEXT 24 HOURS. THUNDERSTORMS WITH HEAVY SHOWERS AT TIMES WILL OVER THE SITES THROUGH THIS EVENING. JH && .FIRE WEATHER...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THIS EVENING, WITH LOCALLY HEAVY RAIN LIKELY AND FLASH FLOODING POSSIBLE. FIRE CREWS IN THE FIELD SHOULD USE CAUTION NEAR ANY BURN SCARS, WHERE RAINFALL RUNOFF WILL BE EHHANCED. ENHANCED LAL OF 4 TO LOCALLY 5, THROUGH ABOUT 7 PM, BEFORE INSTABILITY AND CONVECTION DWINDLE QUICKLY AFTER SUNSET. MONDAY...DRY WEATHER RETURNS TO ALL FWZ, WITH THE EXCEPTION OF MINIMAL CONVECTION POSSIBLE ON THE HIGHER TERRAIN OF ELKO COUNTY MONDAY AFTERNOON. SW WINDS INCREASE TO 10-20 MPH AFTER NOON. TUESDAY...WARMER AND DRIER, WITH MIN RH FALLING BACK TO 15-20%. AFTERNOON TEMPS BACK IN THE LOW TO MID 80S, WITH AGAIN SW WINDS OF 10-20 MPH IN THE AFTERNOON. WEDNESDAY AND THURSDAY...S/SW WINDS WILL INCREASE EACH AFTERNOON, AS A STRONG PACIFIC TROUGH APPROACHES NEVADA. CURRENT MODELS SUGGESTS THE STRONGEST WINDS WILL OCCUR THURSDAY OR FRIDAY, BUT MIN RH MAY REMAIN ELEVATED ENOUGH TO ALLEVIATE ANY WIND/RH CONCERNS. EXPECT MUCH COLDER AIR, VALLEY RAIN AND MOUNTAIN SNOW NEXT WEEKEND. BT && .LKN WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 11 PM PDT THIS EVENING FOR NORTHEASTERN NYE COUNTY...NORTHERN ELKO COUNTY...NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY...NORTHWESTERN NYE COUNTY...RUBY MOUNTAINS/EAST HUMBOLDT RANGE...SOUTH CENTRAL ELKO COUNTY... SOUTHEASTERN ELKO COUNTY...SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY...SOUTHWESTERN ELKO COUNTY...WHITE PINE COUNTY. && 99/87/87/99
In the hours before
Special weather statement, Sep 21, 1:59 PM PDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 159 PM PDT SUN SEP 21 2014 NVZ037-212145- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY NV- 159 PM PDT SUN SEP 21 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LANDER COUNTY UNTIL 245 PM PDT... AT 157 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 19 MILES NORTHEAST OF NEW PASS SUMMIT...MOVING SOUTHWEST AT 5 MPH. THIS STORM IS JUST WEST OF STATE HIGHWAY 305 SOUTH OF ANTELOPE VALLEY. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... STATE HIGHWAY 305 IN LANDER COUNTY...SOUTH OF ANTELOPE VALLEY... RURAL CENTRAL LANDER COUNTY... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3995 11710 3975 11701 3966 11734 3982 11738 TIME...MOT...LOC 2059Z 043DEG 3KT 3976 11727 TURNER
Special weather statement, Sep 21, 2:32 PM PDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 232 PM PDT SUN SEP 21 2014 NVZ035-037-212215- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY NV-WHITE PINE COUNTY NV- 232 PM PDT SUN SEP 21 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EUREKA AND WESTERN WHITE PINE COUNTIES UNTIL 315 PM PDT... AT 231 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES SOUTHEAST OF PINTO SUMMIT...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... PANCAKE SUMMIT... U.S. HIGHWAY 50 NEAR PANCAKE SUMMIT... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3953 11566 3931 11553 3923 11587 3940 11594 TIME...MOT...LOC 2131Z 251DEG 36KT 3934 11579 TURNER
Special weather statement, Sep 21, 2:41 PM PDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 241 PM PDT SUN SEP 21 2014 NVZ036-037-212230- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY NV-SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY NV- 241 PM PDT SUN SEP 21 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL EUREKA COUNTY UNTIL 330 PM PDT... AT 238 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTH OF GARDEN PASS...MOVING NORTHEAST AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... STATE HIGHWAY 278 NORTH OF GARDEN PASS... RURAL CENTRAL EUREKA COUNTY... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4016 11612 3998 11594 3984 11620 3998 11635 TIME...MOT...LOC 2140Z 234DEG 13KT 3997 11618 TURNER
Special weather statement, Sep 21, 2:52 PM PDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 252 PM PDT SUN SEP 21 2014 NVZ037-212230- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY NV- 252 PM PDT SUN SEP 21 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LANDER COUNTY UNTIL 330 PM PDT... AT 249 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 20 MILES SOUTHWEST OF GRASS VALLEY. THIS STORM WAS NEARLY STATIONARY. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... RURAL CENTRAL LANDER COUNTY WEST OF GRASS VALLEY... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3983 11711 3999 11683 3984 11663 3967 11693 TIME...MOT...LOC 2152Z 146DEG 0KT 3978 11692 TURNER
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 20, 5:13 PM PDT | Special Weather Statement | LKN | Eureka | 47 min |
| Sep 20, 5:21 PM PDT | Severe Thunderstorm Warning | LKN | Eureka, Lander, Nye | 28 min |
| Sep 20, 5:22 PM PDT | Special Weather Statement | LKN | 53 min | |
| Sep 20, 5:30 PM PDT | Special Weather Statement | LKN | 45 min | |
| Sep 20, 5:34 PM PDT | Special Weather Statement | LKN | 56 min | |
| Sep 20, 6:06 PM PDT | Areal Flood Advisory | LKN | Elko | 3 hr |
| Sep 20, 6:37 PM PDT | Special Weather Statement | LKN | 23 min | |
| Sep 20, 10:11 PM PDT | Areal Flood Advisory | LKN | Eureka, Lander | 6 hr |
| Sep 20, 10:20 PM PDT | Areal Flood Advisory | LKN | Nye | 6 hr |
| Sep 21, 2:43 AM PDT | Areal Flood Advisory | LKN | White Pine | 6 hr |
| Sep 21, 4:16 AM PDT | Areal Flood Advisory | LKN | Eureka, Lander | 4 hr |
| Sep 21, 12:52 PM PDT | Areal Flood Advisory | LKN | Eureka, Lander, Nye | 3 hr |
| Sep 21, 1:47 PM PDT | Areal Flood Advisory | LKN | Eureka | 3 hr |
| Sep 21, 1:59 PM PDT | Special Weather Statement | LKN | Lander | 46 min |
| Sep 21, 2:10 PM PDT | Severe Thunderstorm Warning | LKN | Lander | 20 min |
| Sep 21, 2:19 PM PDT | Areal Flood Advisory | LKN | Eureka, Nye, White Pine | 3 hr |
| Sep 21, 2:32 PM PDT | Special Weather Statement | LKN | 43 min | |
| Sep 21, 2:41 PM PDT | Special Weather Statement | LKN | Eureka | 49 min |
| Sep 21, 2:52 PM PDT | Special Weather Statement | LKN | Lander | 38 min |
| Sep 21, 2:58 PM PDT | Flash Flood Warning | LKN | Eureka | 3 hr |
| Sep 21, 3:13 PM PDT | Areal Flood Advisory | LKN | Eureka, Nye, White Pine | 3 hr |
| Sep 21, 3:22 PM PDT | Flash Flood Warning | LKN | Eureka, Lander | 3 hr |
| Sep 21, 3:37 PM PDT | Areal Flood Advisory | LKN | Nye, White Pine | 3 hr |
| Sep 21, 3:52 PM PDT | Special Weather Statement | LKN | 38 min | |
| Sep 21, 3:54 PM PDT | Severe Thunderstorm Warning | LKN | Eureka, Lander | 25 min |
| Sep 21, 4:23 PM PDT | Special Weather Statement | LKN | 37 min | |
| Sep 21, 4:40 PM PDT | Areal Flood Advisory | LKN | Eureka, Lander | 3 hr |
| Sep 21, 4:58 PM PDT | Special Weather Statement | LKN | 32 min |
Nearby
Flash Flood Warnings in Nevada, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.